# SDR MWEA99644

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Striker
- Part number: 4916970502
- Condition: Defective
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN GEAR (RED) UNSAFE LIGHT STAYS ILLUMINATED WITH GEAR RETRACTE.  REPLACED MAIN GEAR UPLATCH MECHANISM AND STRIKER ASSEMBLY.
